RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 91–94 (Mi fpm1352)  

This article is cited in 3 scientific papers (total in 3 papers)

On the differentiation of a hypergeometric function with respect to the parameter

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: A new lower bound for integer-valued linear forms of values of certain hypergeometric functions is established.

Full text: PDF file (82 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 505–507

Bibliographic databases:

Document Type: Article
UDC: 511.4

Citation: P. L. Ivankov, “On the differentiation of a hypergeometric function with respect to the parameter”, Fundam. Prikl. Mat., 16:6 (2010), 91–94; J. Math. Sci., 182:4 (2012), 505–507

Citation in format AMSBIB
\Bibitem{Iva10}
\by P.~L.~Ivankov
\paper On the differentiation of a~hypergeometric function with respect to the parameter
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 91--94
\mathnet{http://mi.mathnet.ru/fpm1352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825518}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 505--507
\crossref{https://doi.org/10.1007/s10958-012-0753-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859516411}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1352
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivankov P.L., “O differentsirovanii po parametru nekotorykh funktsii”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2012, no. 05, 10–10  zmath  elib
    2. P. L. Ivankov, “O differentsirovanii po parametru”, Chebyshevskii sb., 16:3 (2015), 285–294  mathnet  elib
    3. P. L. Ivankov, “O sovmestnykh priblizheniyakh”, Chebyshevskii sb., 16:3 (2015), 295–305  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:162
    Full text:53
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019